# SDR 06FDEA03891

- Difficulty date: November 5, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 18,606 hours, 9,595 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NOTED FIRST OFFICER'S AIRSPEED INDICATION ON HIS PFD WAS NOT INCREASING.  ABORTED TAKEOFF APPROX 100KTS.  PRESSURIZED PITOT SYS REF MM 34-10-00-5, SEPARATED AND CAPPED PITOT TUBING RUN AS NECESSARY TO ISOLATE LEAK.  FOUND CULPRIT TO BE SYSTEM DRAIN ASSY AT AFT LEFT OF NOSE GEAR WHEEL WELL.  REPLACED NR 2 PITOT DRAIN ASSY REF SMP MM 20-23-11-0.  REASSEMBLED ALL DISTURBED COMPONENTS, CLOSED AND  SECURED ALL ACCESS PANELS.  NR 1, NR 2, STDBY PITOT  SYSTEMS OPS AND LEAK CK OK REF MM 34-10-00-5.  REF RTO APPROX 100 KNOTS, INSPECTED WHEELS AND BRAKES REF MM 32-40-00-6.  NO DEFECTS NOTED.
